Erratum : Carleman estimates for the Laplace-Beltrami equation on complex manifolds
Publications Mathématiques de l'IHÉS, Tome 27 (1965), pp. 153-155.
@article{PMIHES_1965__27__153_0,
     author = {Andreotti, Aldo and Vesentini, Edoardo},
     title = {Erratum : {Carleman} estimates for the {Laplace-Beltrami} equation on complex manifolds},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     pages = {153--155},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {27},
     year = {1965},
     zbl = {0138.06604},
     mrnumber = {32 #465},
     language = {en},
     url = {http://archive.numdam.org/item/PMIHES_1965__27__153_0/}
}
TY  - JOUR
AU  - Andreotti, Aldo
AU  - Vesentini, Edoardo
TI  - Erratum : Carleman estimates for the Laplace-Beltrami equation on complex manifolds
JO  - Publications Mathématiques de l'IHÉS
PY  - 1965
DA  - 1965///
SP  - 153
EP  - 155
VL  - 27
PB  - Institut des Hautes Études Scientifiques
UR  - http://archive.numdam.org/item/PMIHES_1965__27__153_0/
UR  - https://zbmath.org/?q=an%3A0138.06604
UR  - https://www.ams.org/mathscinet-getitem?mr=32 #465
LA  - en
ID  - PMIHES_1965__27__153_0
ER  - 
Andreotti, Aldo; Vesentini, Edoardo. Erratum : Carleman estimates for the Laplace-Beltrami equation on complex manifolds. Publications Mathématiques de l'IHÉS, Tome 27 (1965), pp. 153-155. http://archive.numdam.org/item/PMIHES_1965__27__153_0/